# SDR 2025FA0000122

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: General aviation
- Aircraft: N27DX
- Make and model: Skrsky S76D
- Aircraft serial: 761069
- Aircraft time: 355 hours, 831 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 7630877003041
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L/H FWD EXHAUST STACK HAS CRACK 6" IN LENGTH AND VARIOUS TANGS CRACKED.
